# SDR CA190523002

- Difficulty date: May 8, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 2717030014
- Condition: Damaged
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(CAN) FUMES AND WHITE SMOKE REPORTED DURING APPROACH. FLT COMP PACK HOT CAUTION LIGHT ON. (TC# 20190523002)
